Display Settings:

Format

Send to:

Choose Destination
J Am Acad Dermatol. 2005 May;52(5):901-5.

Bullous Sweet's syndrome in congenital neutropenia: association with pegfilgrastim.

Author information

  • 1Department of Medicine, Division of Dermatology, Vanderbilt University Medical Center, Nashville, Tennessee, USA.

Erratum in

  • J Am Acad Dermatol. 2005 Sep;53(3):496. Robbins, Jason R [corrected to Robbins, Jason B].

Abstract

Sweet's syndrome is an acute febrile neutrophilic dermatosis marked by attacks of painful, plaque-forming inflammatory papules accompanied by fever, arthralgias, peripheral leukocytosis, a diffuse dermal neutrophilic infiltrate, and prompt resolution of symptoms and lesions with glucocorticoid therapy. There are many reports of drug-induced Sweet's syndrome to various medications including all- trans -retinoic acid, carbamazepine, hydralazine, levonorgestrel/ethinyl estradiol, minocycline, trimethoprim/sulfamethoxazole, and granulocyte colony-stimulating factor. We describe the first known case of Sweet's syndrome induced by pegfilgrastim, a pegylated form of granulocyte colony-stimulating factor with unique pharmacologic properties that may induce Sweet's syndrome in patients with no history of neutrophilic dermatoses associated with granulocyte colony-stimulating factor therapy.

PMID:
15858487
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk